# SDR 95UAL737077

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Boeing 737222
- Aircraft serial: 19046
- Engine: Pwa JT8D7B
- System (JASC): 2600 · Fire Protection System
- Part: Fire Contl Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: 1061096101
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDED UNDER AMBER ALERT, DUE TO A FIRE WARNING INDICATION ON THE NUMBER 1 ENGINE.  REPLACED ENGINE FIRE CONTROL UNIT.
